UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Noda iterations for generalized eigenproblems following Perron-Frobenius theory Journal article
Numerical Algorithms, 2019,Volume: 80,Issue: 3,Page: 937–955
Authors:  Xiao Shan Chen;  Seak-Weng Vong;  Wen Li;  Hongguo Xu
Favorite  |  View/Download:11/0  |  Submit date:2019/03/22
Generalized Eigenproblem  Generalized Noda Iteration  Nonnegative Irreducible Matrix  M-matrix  Quadratic Convergence  Perron-frobenius Theory  
On the Z-Eigenvalue Bounds for a Tensor Conference paper
Workshop on Computational Mathematics and Scientific Computing, Univ Macau, Macau, PEOPLES R CHINA, MAY 20-22, 2017
Authors:  Li, Wen;  Liu, Weihui;  Vong, Seakweng
Favorite  |  View/Download:26/0  |  Submit date:2018/10/30
Nonnegative Tensors  Z-spectral Radius  Irreducibility